# SDR FDEA201104191518

- Difficulty date: April 19, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3214
- Condition: Dented
- Location: Bs 1735 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A OUTER DENT AT STA 1735 S-29R EVALUATEED DENT IAW SRM 53-00-01 FIG. 101 PG. 104 & FOUND OUT OF LIMITS, REPAIRED DENT IAW SRM 53-00-01 REPAIR 16 THIS A CLASS  "B"  MAJOR REPAIR.
